# SDR JJBA201904121009

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 39,111 hours, 24,517 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Disconnected
- Location: Nr 2 Acm Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION LEAK IN FLIGHT - AIRCRAFT DEPRESSURIZED. FOUND PACK 2 ACM DUCT SLEEVE DISCONNECTED & TORN, R&R SLEEVE. PERFORMED OPS/LEAK CHECK OF COOLING PACK SYSTEM & PRESSURIZATION CONTROL SYSTEM. OPS AND LEAK CHECK SAT.
